# SDR USAA20100128BA004

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- Engine: Pwa PW4168A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 52G388
- Condition: Odor
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJU  FLT 1071  EN ROUTE PHL TO SJU.  ON DESCENT THROUGH 9000 FT, DETECTED VERY STRONG ODOR THROUGHOUT CABIN AND COCKPIT.  ODOR SIMILAR TO TURBINE OIL.  PASSENGERS AND FLIGHT ATTENDANTS COMPLAINED OF ODOR.  ODOR WENT AWAY AT 2000 FT.  MAINTENANCE REPLACED THE NUMBER TWO ENGINE.   THE 1.5 BEARING SEAL WAS DISCREPANT.
